Alert archive / North Carolina / Beach Hazards Statements in 2025
Beach Hazards Statement 36, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Jul 5, 2025, 8:02 PM EDT for 4 counties in North Carolina. It took effect at Jul 6, 2025, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2025, 8:02 PM EDT (00:02 UTC)
- In effect from
- Jul 6, 2025, 8:00 AM EDT
- Expired
- Jul 6, 2025, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707 WHUS42 KMHX 060002 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 802 PM EDT Sat Jul 5 2025 NCZ195-199-061215- /O.EXP.KMHX.BH.S.0035.000000T0000Z-250706T0000Z/ /O.NEW.KMHX.BH.S.0036.250706T1200Z-250707T0000Z/ West Carteret-Coastal Onslow- 802 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...Crystal Coast beaches. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-203>205-061215- /O.NEW.KMHX.BH.S.0036.250706T1200Z-250707T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 802 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...The beaches from Duck to Cape Lookout. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
3 follow-up statements
324 WHUS42 KMHX 060744 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 344 AM EDT Sun Jul 6 2025 NCZ195-196-199-203>205-061945- /O.CON.KMHX.BH.S.0036.250706T1200Z-250707T0000Z/ West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks- Ocracoke Island-Hatteras Island- 344 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves expected in the surf zone. * WHERE...All Eastern North Carolina beaches. * WHEN...From 8 AM EDT this morning through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
594 WHUS42 KMHX 061341 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 941 AM EDT Sun Jul 6 2025 NCZ195-196-199-204-205-070000- /O.CON.KMHX.BH.S.0036.000000T0000Z-250707T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 941 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches from Oregon Inlet to Surf City. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 10:30 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ203-070000- /O.CON.KMHX.BH.S.0036.000000T0000Z-250707T0000Z/ Northern Outer Banks- 941 AM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Large breaking waves in the surf zone. * WHERE...Northern Outer Banks beaches. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
757 WHUS42 KMHX 070014 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 814 PM EDT Sun Jul 6 2025 NCZ195-199-071215- /O.EXP.KMHX.BH.S.0036.000000T0000Z-250707T0000Z/ /O.NEW.KMHX.BH.S.0037.250707T1200Z-250708T0000Z/ West Carteret-Coastal Onslow- 814 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...From 8 AM EDT Monday through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11:11 AM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-204-205-071215- /O.EXP.KMHX.BH.S.0036.000000T0000Z-250707T0000Z/ /O.NEW.KMHX.BH.S.0037.250707T1200Z-250708T0000Z/ East Carteret-Ocracoke Island-Hatteras Island- 814 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... ...BEACH HAZARDS STATEMENT HAS EXPIRED... * WHAT...Dangerous rip currents and strong longshore currents in the surf zone. * WHERE...The beaches from Cape Hatteras to Cape Lookout. * WHEN...From 8 AM EDT Monday through Monday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 11:11 AM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ203-070115- /O.EXP.KMHX.BH.S.0036.000000T0000Z-250707T0000Z/ Northern Outer Banks- 814 PM EDT Sun Jul 6 2025 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Shorebreak is not expected on Monday so the beach hazards statementhas been allowed to expire. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 5, 7:14 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 5, 7:14 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
714 PM EDT Sat Jul 5 2025
.SYNOPSIS...
Newly named Tropical Storm Chantal will drift towards the
Carolinas this weekend, bringing an increased chance of showers
and thunderstorms, including the risk of locally heavy
rainfall, through early next week.
&&
.NEAR TERM /TONIGHT/...
As of 7 PM Saturday...
Key Messages:
- Waves of showers and thunderstorms expected to continue
through the night, with the potential for locally heavy rain
and an isolated tornado or two, as Tropical Storm Chantal
drifts towards the Carolinas.
No significant changes in forecast thinking, but did add in a
HYDRO section to the discussion as several bands of showers and
thunderstorms are forecast to impact ENC through Monday. See
(HYDRO Section) for more info.
Latest analysis depicts a closed low over the Gulf Coast
underneath ridging over the Midwest and Mid-Atlantic. At the
surface, Tropical Storm Chantal (named this morning) is drifting
slowly northward roughly 150 miles south-southeast of
Charleston, SC.
The slow progression of Chantal will allow for multiple days of
moderate to heavy rainfall potential. A band of scattered
showers and thunderstorms is currently pushing through the
northern tier of the forecast area, and latest high-res guidance
shows the potential for additional bands of showers and
thunderstorms to push onshore and through ENC tonight into
tomorrow morning, with the best chances along and south of a
Hatteras-to-Kinston line and especially along the Crystal
Coast. Latest high-res guidance forecasts low-level wind fields
to gradually become more favorable overnight, with CAMs
supporting an increase in 0-1 km SRH to 100-200 m2/s2. Coupled
MLCAPE of around 500-1000 J/kg, this will yield the risk for
transient supercell structures and an isolated tornado or two.
SPC currently has the far southwestern coastline in a Marginal
Risk (level 1/5) for severe weather tonight. In addition, PWATs
of 2.00-2.25"+ will yield a risk for locally heavy rainfall and
isolated flash flooding. WPC has maintained a Marginal Risk of
excessive rainfall for most of the region today.
Outside of showers and thunderstorm chances, expansive cloud
cover is forecast to keep temps slightly warmer than last night,
with lows forecast in the low-to-mid 70s.
&&
.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
Key Messages:
- Waves of showers and thunderstorms expected to continue
through Sunday night/early Monday morning as Tropical Storm
Chantal continues to drift north/northwestward. Locally heavy
rainfall is possible with thunderstorms, and an isolated
tornado or two cannot be ruled out.
- Chantal is forecast to transition northeastward across ENC
while progressively weakening Sunday night/Monday morning. The
highest wind impacts for our area are expected during this
time, with the potential for wind gusts to 40 mph for some
locations.
As of 2 PM Saturday...Heaviest rainfall of the day is expected
late tonight and into tomorrow morning as Chantal and
associated deep tropical moisture (PWATs of 2"+) continue to
lift north and west, with the current expectation for landfall
along the northern SC coast late morning or early afternoon on
Sunday. Following landfall, Chantal is expected to turn
northeastward as it moves across eastern NC through Sunday and
into Monday.
Like today, most likely area for heavy to torrential
rainfall will be focused along the Crystal Coast and the Outer
Banks south of Cape Hatteras where convergence will be enhanced
along the stalled frontal boundary, but the potential for heavy
rainfall will be present across all of ENC, with WPC maintaining
a Marginal ERO for the forecast area tomorrow. Storm total
rainfall through Monday morning will likely range from 1-3", but
HREF LPMM guidance continues to suggest local maxima of up to
4".
After increasing tonight, CAMs show low-level shear profiles
becoming marginally less supportive of any tornado risk during
the day tomorrow as modest boundary layer mixing increases.
Despite this, CAM forecasts indicate 0-1 km SRH values of up to
100 m2/s2 will remain present during the day tomorrow amidst
modest instability of 1000-1500 J/kg. Thus, an isolated tornado
or two cannot be ruled out within the thunderstorm activity in
the rainbands associated with Chantal tomorrow. SPC currently
has the southwestern portions of the forecast area in a Marginal
(level 1/5) risk for Sunday.
Given expansive cloud cover and precipitation chances, highs are
forecast to be lower tomorrow, topping out in the mid-80s.
Easterly winds will veer southeasterly throughout the day,
becoming gustier towards the afternoon/evening.
The center of Chantal will approach the southwestern portions of
the CWA tomorrow evening and is expected to transition eastward
across the forecast area through Sunday evening and into Monday
as it progressively weakens. While precipitation is currently
to be more isolated Sunday evening, PWATs are expected to remain
elevated above 2", allowing the threat for isolated heavy
rainfall and localized flash flooding to persist into Monday
night. Low-level shear profiles are again forecast to strengthen
during the overnight hours as mixing subsides, with CAMs
depicting 0-1 km SRH increasing to 100-150 m2/s2. With MLCAPE of
500-1000 J/kg, the threat for an isolated tornado or two will
linger through the overnight hours on Sunday.
With the center of the Tropical Storm passing through the area,
the greatest wind impacts for our area are expected during this
time (Sunday night into Monday morning). Winds will turn
southeasterly ahead of Chantal, increasing to 20-30 mph as the
storm passes. Locations closest to the storm (and coastal marine
areas) are likely to see locally higher gusts to 40 mph. In
response, SCA's have been expanded to now include the waters
from Cape Hatteras to Oregon Inlet and the Pamlico Sound. Will
continue to monitor the potential for additional SCAs for the
northern waters and the remaining inland rivers/sounds.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 400 PM Saturday...
Key Messages
- Multiple rounds of moderate to heavy rainfall possible this
week
TS Chantal will weaken across the NC coastal plain Monday and
slowly lift northward Monday night and Tuesday. Periods of heavy
rainfall will continue to be possible on Monday with PW values
around 2" or greater. Weak ridging builds across the area Monday
night and Tuesday but could see isolated to scattered showers
bringing locally heavy rainfall. A series of shortwave trough
will push across the region mid to late week continuing to bring
an unsettled weather across the region. With high PW values,
the greatest threat from the storms will be heavy rainfall.
At this time, instability and shear parameters do not look
overly impressive for severe storms to develop but could see a
few storms producing strong wind gusts. The warmest temps of the
long term look to be Tuesday and Wednesday with highs in the low
90s inland from the coast and heat index values around 100-105,
otherwise temps expected to be near or a couple of degrees
below climo.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /through Sunday/...
As of 715 PM Saturday...Tough aviation forecast this evening
with TS Chantal slowly tracking to the north and eventually
making its closest point of approach to ENC by Sun evening.
Currently have VFR ceilings and vis across just about all of
ENC, though with another band of showers and isolated tstms
making their way onshore as of this update, a brief period of
sub-VFR (likely MVFR) conditions may impact the Crystal coast
and EWN/OAJ terminals. While guidance does show the entire area
being under MVFR ceilings currently, this has been overly
aggressive the past day or so and as such I have pushed back the
start of more permanent MVFR ceilings compared to the previous
update. Though even this may need to be pushed back some
depending on when the lower clouds from the outer edges of TS
Chantal finally enter into the region. Either way now expect
MVFR ceilings to build into ENC from south to north between
03-09Z tonight and then remain over the area into Sun afternoon.
Several rounds of showers and storms will also be possible
through the entire period and have added in periods of
categorical showers, as well as tempo and PROB30 groups for
tstms to capture the current trends. As we get into Sun
afternoon some slightly better mixing may allow for VFR ceilings
to return after about 18Z outside of any shower and
thunderstorm activity.
LONG TERM /Sunday night through Thursday/...
As of 315 PM Saturday...TS Chantal will lift into the coastal
plain Sunday night and gradually dissipate as it slowly lifts
northward bringing periods of showers and thunderstorms bringing
sub-VFR flight cats. A series of mid-level systems will push
across the region mid to late week continuing to bring the
threat of showers and storms with reduced flight cats. Late
night and early morning fog and stratus will also be possible
most mornings.
&&
.MARINE...
As of 4 PM Saturday...
SHORT TERM /through Monday/...
- Tropical Storm Chantal will bring hazardous marine
conditions through Monday
Tropical Storm Chantal is currently located approx 185 mi south
of Wilmington, NC this afternoon and will slowly lift NNW
toward the SC coast, making landfall early Sunday morning, and
then slowly dissipate wile lifting across the Carolina coastal
plain Sunday into Monday. Currently seeing E to SE winds around
5-15 kt across much of the waters with 15-20 and gusts up to 25
kt across northern Onslow Bay. Seas have built to around 3-6 ft
today as well, highest across Onslow Bay. Similar conditions
expected tonight, then will deteriorate further Sunday into
Monday as Chantal passes to the west of the waters bringing S to
SE winds around 15-25 kt and gust to around 30 kt, and could
see occasional gusts to around 35 kt. Seas will also build to
4-7 ft tonight and continue into early Monday before gradually
subsiding late Monday. Have expanded the SCA north to Oregon
Inlet and to include the Pamlico Sound with the afternoon
package and could see expansion to other waters depending on the
eventual strength and track of Chantal. At this time thinking
is that TS force winds will remain south of the waters outside
of occasional gusts but again any unexpected strengthening or
track shift could change that.
LONG TERM /Tuesday through Thursday/...
As of 4 PM Saturday...High pressure remains centered over the
western Atlantic next week with a series of systems pushing
across the area. This will keep gradients somewhat pinched with
SW winds around 10-20 kt and seas around 2-4 ft currently
forecast during the long term period. However, some guidance is
suggesting low end SCA could occur at times during the middle of
next week, especially in gusts.
&&
.HYDROLOGY...
As of 7 PM Saturday...Bands of heavy rain and thunderstorms have
already brought 2-3 inches of rainfall to portions of ENC today
as the outer bands of TS Chantal have begun to track across the
region. Latest forecast calls for additional rounds of heavy
rain and thunderstorm activity through at least Sunday as TS
Chantal makes it closest point of approach to ENC on Sun evening.
Latest guidance suggests and additional 1-2 inches of rain with
localized amounts in excess of 3 inches will be possible across
portions of ENC bringing at least a low end flash flooding
threat which would be maximized in our more urban areas and
across the areas that saw 2-3 inches of rainfall today. Expect
the rainfall and flooding threat to gradually lower on Monday
through the day as the last of the tropical moisture from
Chantal makes its way to the north and east away from ENC.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
199.
Beach Hazards Statement from Sunday morning through Sunday
evening for NCZ195-196-199-203>205.
MARINE...Small Craft Advisory from 8 AM Sunday to 6 PM EDT Monday for
AMZ135.
Small Craft Advisory from noon Sunday to 6 PM EDT Monday for
AMZ152.
Small Craft Advisory from 2 AM Sunday to 6 PM EDT Monday for
AMZ154.
Small Craft Advisory until noon EDT Monday for AMZ156-158.
&&
SYNOPSIS...MHX
NEAR TERM...RCF/ZC
SHORT TERM...ZC
LONG TERM...SK
AVIATION...SK/RCF
MARINE...SK
HYDROLOGY...MHXHazardous weather outlook, Jul 5, 7:56 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 756 PM EDT Sat Jul 5 2025 NCZ029-044>047-079>081-090>092-094-193-194-198-070000- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 756 PM EDT Sat Jul 5 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Tropical Storm Chantal will bring the potential for heavy rainfall and localized flash flooding tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Tropical Storm Chantal will bring the potential for heavy rainfall, localized flash flooding and an isolated tornado through Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-203>205-070000- East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island- 756 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Tropical Storm Chantal will bring the potential for heavy rainfall and localized flash flooding tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tropical Storm Chantal will bring the potential for heavy rainfall, localized flash flooding and an isolated tornado through Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-070000- West Carteret-Coastal Onslow- 756 PM EDT Sat Jul 5 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tropical Storm Chantal will bring the potential for heavy rainfall and localized flash flooding tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tropical Storm Chantal will bring the potential for heavy rainfall, localized flash flooding and an isolated tornado through Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:40 AM EDT | Special Marine Warning | MHX | 35 min | |
| Jul 6, 6:41 AM EDT | Special Weather Statement | MHX | Duplin | 19 min |
| Jul 6, 7:08 AM EDT | Special Weather Statement | MHX | Duplin, Onslow | 52 min |
| Jul 6, 8:26 AM EDT | Tornado Warning | MHX | Beaufort | 34 min |
| Jul 6, 8:31 AM EDT | Special Marine Warning | MHX | 44 min | |
| Jul 6, 12:49 PM EDT | Special Marine Warning | MHX | 41 min | |
| Jul 6, 1:27 PM EDT | Special Marine Warning | MHX | 33 min | |
| Jul 6, 2:28 PM EDT | Special Marine Warning | MHX | 47 min | |
| Jul 6, 2:43 PM EDT | Special Weather Statement | MHX | Hyde | 32 min |
Nearby
Beach Hazards Statements in North Carolina, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.